# SDR SWAA2025081300157

- Difficulty date: August 10, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N8579Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63591
- Aircraft time: 23,326 hours, 12,091 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INBOARD FWD F/A FLASHLIGHT NOT TESTING.  ] R & R INBD FWD FLASHLIGHT BATTERY. OPS CHECK GOOD PER AMM 25-64-00.
